# SDR ASAA0380107

- Difficulty date: January 25, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 991157911
- Condition: Cracked
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING C-CHECK, FORWARD SERVICE DOOR AFT UPPER CORNER FRAME SUPPORT BRACKET CORRODED. FABRICATED AND REPLACED BRACKET PER SRM 51-30-5, 51-10-3, AND DAC DWG 9911579.  (M)
